# SDR ABXA060141

- Difficulty date: February 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 86-107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEARED RIVET HEADS STA 95 - 100, RIGHT SIDE ON LONGERON 29.  FOUND CORROSION ON LONGERON OUT OF LIMITS.  REMOVED LONGERON 29 RIGHT FROM STA 86 TO 107.  REMOVED PREVIOUSLY REPAIRED SECTION FROM STA 72 TO 86.  FIT NEW LONGERON SECTIONS FROM STA 72 TO 89.25 AND FROM STA 89.25 TO 107.  TREATED AND PRIMED PARTS.  WORK DONE IAW DC8 SRM 51-1-20D, 51-2-0, 53-2-2, 53-4-1, 51-1-8, 51-1-21 AND LWR 200302015.
